Please use this identifier to cite or link to this item:
Title: CMMSE-convergence analysis for operator splitting methods with application to Burgers-Huxley equation
Authors: Çiçek, Yeşim
Tanoğlu, Gamze
Keywords: Burgers-Huxley equation
Local and global error
Operator splitting methods
Publisher: Natural Sciences Publishing
Source: Çiçek, Y., and Tanoğlu, G. (2015). CMMSE-convergence analysis for operator splitting methods with application to Burgers-Huxley equation. Applied Mathematics and Information Sciences, 9(2), 407-414.
Abstract: We provide an error analysis of the operator splitting method of the Lie-Trotter type applied to the Burgers-Huxley equation ut + αuux - εuxx = β(1 - u)(u - γ)u. We show that the Lie-Trotter splitting method converges with the expected rate in Hs(R), where Hs(R) is the Sobolev space and s is an arbitrary nonnegative integer. We split the equation into linear and nonlinear parts and apply numerical methods for these subproblems. We present errors and confirm the theoretical results with the numerical example.
ISSN: 1935-0090
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5553.pdfMakale369.8 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s)

checked on Apr 15, 2024


checked on Apr 15, 2024

Google ScholarTM


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.